# SDR CALA2017041701031

- Difficulty date: April 17, 2017
- Submitted: April 17, 2017
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 52,376 hours, 22,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4061
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED, MSG "EPSU BATTERY AFT L" DISPLAYED ON CIDS.  REPLACED EPSU PER AMM 33-51-38. EMERGENCY LIGHT TESTED OK PER AMM TASK 33-51-38-400-001-A, MESSAGE CLEAR.
